# SDR AWXA200301393

- Difficulty date: November 10, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 67,009 hours, 26,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION FOUND AN INTERMITTENT EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 23 LT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 23 LT, OPERATIONAL CHECK WAS GOOD.
